Capecitabine Induced Onycholysis  

Krishnamani Kalpathi
Department of Medical Oncology, American Oncology Institute, Hyderabad, India
Author    Correspondence author
International Journal of Clinical Case Reports, 2015, Vol. 5, No. 40   doi: 10.5376/ijccr.2015.05.0040
Received: 29 Jun., 2015    Accepted: 30 Jul., 2015    Published: 07 Oct., 2015
© 2015 BioPublisher Publishing Platform
This is an open access article published under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Preferred citation for this article:

Krishnamani K.V., 2015, Capecitabine Induced Onycholysis, International Journal of Clinical Case Reports, 5(40): 1-3 (doi: 10.5376/ijccr.2015.05.0040)

Abstract

A 61 year old gentleman with metastatic gastric carcinoma received palliative chemotherapy with Epirubicin, Oxaliplatin and Capecitabine. While on capecitabine maintenance he developed serous discharge from the toenails and ultimately painless loss of the nails. A diagnosis of capecitabine induced onycholysis was made and after symptomatic treatment and discontinuation of the drug his symptoms improved. Capecitabine induced onycholysis has not been reported very often in literature and the identification and diagnosis of this entity is important in patients who are treated with this commonly prescribed drug.

Keywords
Capecitabine; Nail changes; Onycholysis
[Full-Text PDF] [Full-Flipping PDF] [Full-Text HTML]
International Journal of Clinical Case Reports
• Volume 5
View Options
. PDF(182KB)
. FPDF
. HTML
. Online fPDF
Associated material
. Readers' comments
Other articles by authors
pornliz suckporn sex videos bbw mom xxx big fucking arabin porn videos teen gril sex video riding hard cock woman hard vagina . Krishnamani Kalpathi
Related articles
. Capecitabine
. Nail changes
. Onycholysis
Tools
. Email to a friend
. Post a comment